advertisement
Question
Posted by: Boo | 2009-01-17

post 1348 reply

I suppose I can reduce the intensity however this does not seem normal to me the dizziness that is because I have taken this drug at that dose before infact prior to my relapse I was still on this drug but at a reduced dose like 10mg(Wasnt taking it religiously though leant my lesson) but now I started of on 20mg in the middle of November didnt have much of a problem this dizziness/light headedness started 3 weeks ago my symptoms are such that I am like on the verge of fainting well thats how I feel when I complete a set of squats or something that requires me to lie down and then get up and then anxiety kicks in! I' ve been on 40mg for now past 4 days Do you think I have to check this out?, I also at times get a rash due to a slight wheat allergy so at times I take 10mg of phenergen could there be an interaction?, I know you probably annoyed with me I just want to figure out if its something else and get back to normal life!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

I understand your puzzlement. Generally, dizziness as a side-effect wanes after a couple of weeks ; and if you were on the same dose previously without such a side-effect, it's unlikely to start poducing that effect now.
Phenergan, like all anti-histamines can make one feel woozy or a bit dozy.
I wondr whether there could be an element of Postural Hypotension, which is when one's blood pressure drops briefly when one stands up after sitting or lying for a time

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement